Cookies?
Library Header Image
LSE Research Online LSE Library Services

Stability of estimates of the compensation for danger

Arabsheibani, G. R. and Marin, Alan (2000) Stability of estimates of the compensation for danger. Journal of Risk and Uncertainty, 20 (3). pp. 247-269. ISSN 0895-5646

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/100299/
Additional Information: © 2000 Springer New York LLC
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Sep 2008 11:20
URL: http://eprints.lse.ac.uk/18283/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only